# SDR SWAA2022030270079

- Difficulty date: February 7, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

328 FLOORBEAM IS CRACKED ON UPPER CHORD COMMON TO FWD FASTENER HOLE; RBL 21; WL 208. / [01] UPDATED TABLE;[12] FABRICATED REPAIR PARTS ITEM 1 T-CHORD(1EA) FROM BAC1505-100224 7050-T76511 LOT #5070057-1;ITEM 2 ANGLE(2EA)FROM BAC1490-2811 7075T62 LOT #1453731-1;ITEM 3 ANGLE(2EA)FROM BAC1490-2900 7075T62 LOT # 5072759-4;ITEM 4 SHIM(9EA)FROM 2024T3 .100'B LOT#1437054-1;ITEM 5 ANGLE(1EA)FROM BAC1490-2651 7075-T6 LOT#1376388-2 AND ITEM 6 FILLER (3EA)FROM 7075T6 0.020 LOT#1472548-1 ALL I.A.W SRM 53-10-51-2R-7 REPAIR 7 PAR 4.H-M;[13] FABRICATED REPAIR PARTS ITEM 4 SHIM (1EA)FROM 7075T6 C. 0.071'LOT #1459410-1;PART ITEM 4 SHIM(1EA)FROM 7075T6 C. 0.080'LOT # 1379745-2 ALL I.A.W SRM 53-10-51-2R-7 REPAIR 7 PAR 4.H-M;[20] INSTALLED REPAIR PARTS ITEM 1 T-CHORD(1EA) ;ITEM 2 ANGLE(2EA);ITEM 3 ANGLE(2EA);ITEM 4 SHIM(11EA);ITEM 5 ANGLE(1EA);ITEM 6 FILLER (3EA);STIFFENERS BS328 BL0(1EA);RBL8(1EA);RBL15(1EA);RBL23(1EA);RBL34(1EA);RBL45(1EA) RBL55 AND INTERCOSTAL BS328-BS344 RBL25 WL208-WL200 ALL I.A.W SRM 53-10-51-2R-7 REPAIR 7 PAR 4.O-S;[21] INSTALLED FLOOR SUPPORTS BS312-BS328 RBL11;RBL34 WL208 AND FASTENER ON AND ADJACENT TO THE REPAIR I.A.W SRM 53-10-51-2R-7 REPAIR 7 PAR 4.S AND SRM 51-40-02-0G-0 COMPLETED ALL REPAIR PROCESS I.A.W SRM 53-10-51-2R-7 REPAIR 7 ALTERNATIVE 2;
